# SDR SIMA20250321001

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 22,024 hours, 14,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUSION ON FUSELAGE SKIN BTW FR 97-98 STGR 25R-27R. (MAJOR REPAIR) INSTALLED REPAIR DOUBLER AND FILLER ON FUSELAGE SKIN BTW FR 97-98 STGR 25R-27R IAW EMB 175 SRM 53-30-01 REPAIR 12P.
